Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 153, NWS Kansas City, MO

July 7, 2016Johnson County, Leavenworth County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 7, 2016, 4:33 AM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri. It was in force for 42 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 4:33 AM CDT (09:33 UTC)
Expired
Jul 7, 2016, 5:15 AM CDT
In force
42 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:35 AM CDTTSTM WND GST 603 Se Kansas City Intl A, MO
Jul 7, 4:38 AM CDTTSTM WND DMG5 N Parkville, MOREPORT OF SMALL TREES ABOUT 2 TO 3 INCHES IN DIAMETER SNAPPED AT THEIR BASES NEAR NW OLD TIFFANY SPRINGS ROAD AND N AMITY AVENUE
Jul 7, 4:44 AM CDTTSTM WND DMGGladstone, MOLARGE TREE LIMBS...6 INCH PLUS...DOWN ALL OVER. STREETS BLOCKED.
Jul 7, 4:45 AM CDTTSTM WND DMG5 N Gladstone, MOMULTIPLE LARGE TREE TRUNKS BROKEN MID WAY UP. ESTIMATED WIND SPEED 70MPH.
Jul 7, 4:48 AM CDTTSTM WND GST 552 Nw Kansas City, MOMKC MEASURED 48 KNOTS
Jul 7, 4:50 AM CDTTSTM WND DMG1 Nnw Maywood, KSCORRECTED TIME...LARGE BRANCHES FALLEN ON HOMES
Jul 7, 4:50 AM CDTTSTM WND DMG3 Nw Fairway, KSTREE REPORTED DOWN ON HOUSE VIA MEDIA NEAR S 37TH STREET AND HARMONY DRIVE
Jul 7, 4:50 AM CDTTSTM WND DMG4 Nne Gladstone, MOSMALL TREE LIMB BROKEN OFF OF TREE. REPORTED VIA TWITTER.
Jul 7, 4:53 AM CDTTSTM WND DMG5 S Fairway, KSVIA TWITTER, LARGE TREE DOWN OVER ROAD. TIME ESTIMATED BY RADAR.
Jul 7, 4:53 AM CDTTSTM WND GST 643 E Kansas City, MOPUBLIC REPORTED WIND GUST ON DAVIS WEATHER EQUIPMENT OF 64 MPH.
Jul 7, 4:54 AM CDTTSTM WND DMG3 E Fairway, MOTREES REPORTED DOWN VIA MEDIA ALONG E 55TH STREET BETWEEN OAK AND HOLMES STREETS
Jul 7, 5:05 AM CDTTSTM WND DMG6 Sse Lake Quivira, KSLARGE BRANCHES DOWN AND POWERLINES DAMAGED
Jul 7, 5:07 AM CDTTSTM WND DMG4 S Blue Springs, MO6 INCH DIAMETER TREE LIMB REPORTED DOWN 5 E OF KLXT. REPORTED VIA TWITTER.
Jul 7, 5:07 AM CDTTSTM WND DMG4 Sse Fairway, MOTREE REPORTED DOWN VIA TWITTER ACROSS DRIVEWAY NEAR W 91ST STREET AND WORNALL ROAD.
Jul 7, 5:07 AM CDTTSTM WND GST 543 N Lee'S Summit, MOLXT MEASURED 47 KNOTS
Jul 7, 5:10 AM CDTTSTM WND DMG5 Ese Olathe, KS8 TO 10 INCH DIAMETER ASH TREE SNAPPED
Jul 7, 5:10 AM CDTTSTM WND DMGBlue Springs, MOLARGE TREE LIMB DOWN IN BLUE SPRINGS. REPORTED VIA TWITTER.
Jul 7, 5:10 AM CDTTSTM WND GST 60Independence, MO
Jul 7, 5:10 AM CDTTSTM WND GST 60Kansas City, MO60 MPH WIND GUST IN THE PLAZA AREA
Jul 7, 5:13 AM CDTTSTM WND DMGOak Grove, MOMEDIA REPORTS TREES AND LIMBS DOWN IN THE OAK GROVE AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:37 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 9.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2437 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
1750 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

097 
WUUS53 KEAX 070933
SVREAX
KSC091-103-209-MOC047-095-165-071015-
/O.NEW.KEAX.SV.W.0153.160707T0933Z-160707T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 AM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS...
  WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
  NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  CLAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 515 AM CDT

* AT 433 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TRIMBLE TO FERRELVIEW TO NEAR LANSING...MOVING
  SOUTHEAST AT 65 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...
  LEE'S SUMMIT...SHAWNEE...BLUE SPRINGS...LENEXA...LEAWOOD...
  RAYTOWN...LIBERTY...GLADSTONE...GRANDVIEW...PRAIRIE VILLAGE...
  GRAIN VALLEY...LANSING...MERRIAM...MISSION...
  SMITHVILLE AND OAK GROVE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 29.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 24.
 INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 212 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 17.
 INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
 INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 16.
 INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 83.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 222 AND 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3947 9460 3946 9456 3923 9421 3921 9421
      3921 9417 3918 9419 3917 9414 3914 9410
      3884 9413 3885 9461 3883 9461 3882 9488
      3920 9495
TIME...MOT...LOC 0933Z 319DEG 57KT 3948 9453 3931 9468 3920 9483 

HAIL...<.75IN
WIND...60MPH
 
$$

CDB
1 follow-up statement
904 
WWUS53 KEAX 070948 RRA
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
448 AM CDT THU JUL 7 2016

KSC091-103-209-MOC047-095-165-071015-
/O.CON.KEAX.SV.W.0153.000000T0000Z-160707T1015Z/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-JACKSON MO-CLAY MO-
448 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN LEAVENWORTH...WYANDOTTE...NORTHEASTERN JOHNSON...
SOUTHEASTERN PLATTE...JACKSON AND CLAY COUNTIES...

AT 448 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KEARNEY TO GLADSTONE TO BONNER SPRINGS...MOVING
SOUTHEAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...LEE'S SUMMIT...
SHAWNEE...BLUE SPRINGS...LENEXA...LEAWOOD...RAYTOWN...LIBERTY...
GLADSTONE...GRANDVIEW...PRAIRIE VILLAGE...GRAIN VALLEY...LANSING...
MERRIAM...MISSION...SMITHVILLE AND OAK GROVE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 29.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 24.
 INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 212 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 17.
 INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
 INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 16.
 INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 83.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 222 AND 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3947 9460 3946 9456 3923 9421 3921 9421
      3921 9417 3918 9419 3917 9414 3914 9410
      3884 9413 3885 9461 3883 9461 3882 9488
      3920 9495
TIME...MOT...LOC 0948Z 319DEG 55KT 3936 9440 3919 9455 3905 9485 

HAIL...<.75IN
WIND...60MPH
 
$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:59 AM CDT, 34 minutes earlier.

Area forecast discussion, Jul 7, 3:59 AM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
359 AM CDT THU JUL 7 2016

.Discussion...
Issued at 359 AM CDT THU JUL 7 2016

Today - Tonight:

Short term concerns center on the accelerating bow echo surging east-southeast
in excess of 50kt. Convective complex is rolling along into a pool
of MUCAPEs in excess of 3000J/kg and 0-6km shear of 40kt. Radar
composites show a pronounced rear inflow jet. Increasing southerly
low level jet will fuel into the backside of the convection and
maintain its intensity and precipitation efficiency. Convective
allowing models such as the HRRR, ARW and NMM have the overall idea
despite having timing and some location issues. Expect this
convective complex to roll through most of the CWA this morning.
Damaging winds appear to be the main threat with marginally severe
hail a distant second.

Where any outflow boundary ends up will be a region for later
afternoon development. Will punt to the day shift any heat headlines
due to the uncertainty of how fast or lack thereof the airmass
recovers. We saw yesterday how slow the airmass was to recover and
didn't sniff advisory criteria.

Later this afternoon and evening a cold front to the north of the
CWA is likely to become active as it drops southward. Potential is
there for another MCS to form as a SSW low level jet intensifies into
the CWA ahead of the cold front.

Friday through Sunday:

Should see the storminess finally come to an end on Friday with a
slight reprieve in the heat and humidity as weak high pressure
pushes south. This front should stall just south of the CWA and
possibly nudge northward resulting in convective chances over the
southwest half of the CWA Friday night through Sunday. Poorly
defined perturbations will be hid within upper level ridging over
the High Plains so timing of the arrival of any feature is poor at
best. Should see seasonal type temperatures and humidity. Hey, it's
summer.

Monday - Wednesday:

As the upper level ridge shifts east of the region we'll enter a
slightly unsettled period as an upper trough glides through the
Northern and Central High Plains with faster southwesterly flow aloft
pressing east and enhancing the shear profile. Once again weak
perturbations lifting northeast through the central U.S. could fire
up scattered storms during the period.

&&

.Aviation...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1127 PM CDT WED JUL 6 2016

Storms over south central Nebraska will work their way ESE into the
terminals overnight and mostly affect areas north of I-70, including
much of the Kansas City metro. Isolated storms may reach as far
south as KIXD. Strong wind gusts are possible in the early morning
hours Thursday as storms push ESE. Activity should taper off by the
mid to late morning hours with conditions improving through the
afternoon. Another round of convection is possible Thursday evening.
This will once again impact areas mostly across northern Missouri,
though the southern extent of activity impacting the terminals will
need to be assessed Thursday afternoon.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...MJ
Aviation...Welsh
Hazardous weather outlook, Jul 6, 5:03 AM CDT, 23 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 AM CDT WED JUL 6 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
503 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

EXCESSIVE HEAT AND HUMIDITY CONTINUES THIS AFTERNOON WITH HEAT
INDICES BETWEEN 95 AND 105 DEGREES. A FEW THUNDERSTORMS THIS MORNING.
ANOTHER ROUND OF STORMS POSSIBLE AFTER MIDNIGHT. A FEW SEVERE STORMS
PRODUCING MAINLY DAMAGING WINDS ARE POSSIBLE AFTER MIDNIGHT TONIGHT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO NEXT MONDAY. THE
EXCESSIVE HEAT AND HUMIDITY WILL REMAIN INTO THURSDAY WITH HEAT
INDICES BETWEEN 100 AND 108 DEGREES.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jul 7, 3:51 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     FAIRFAX                 40.34N 95.39W
07/07/2016                   ATCHISON           MO   EMERGENCY MNGR

            TREE LIMBS BLOWN DOWN AND A GRAIN BIN BLOWN OVER ALONG
            HIGHWAY 59.

&&

CDB
Local storm report, Jul 7, 4:09 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     2 W FAIRFAX             40.34N 95.43W
07/07/2016                   ATCHISON           MO   LAW ENFORCEMENT

            TRAILER TRUCK BLOWN OVER ON J HIGHWAY WEST OF TOWN.

&&

CDB
Special weather statement, Jul 7, 4:15 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 AM CDT THU JUL 7 2016

KSZ025-102>104-MOZ012-013-020-021-028-029-070945-
WYANDOTTE KS-ATCHISON KS-DONIPHAN KS-LEAVENWORTH KS-BUCHANAN MO-
CLAY MO-ANDREW MO-CLINTON MO-DE KALB MO-PLATTE MO-
415 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH...WYANDOTTE...
SOUTHEASTERN DONIPHAN...SOUTHEASTERN ATCHISON...CLINTON...
SOUTHEASTERN ANDREW...PLATTE...SOUTHERN DEKALB...WESTERN CLAY AND
BUCHANAN COUNTIES UNTIL 445 AM CDT...

AT 415 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF COUNTRY
CLUB VILLA TO NEAR RUSHVILLE TO NEAR NORTONVILLE...AND MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...LEAVENWORTH...LIBERTY...GLADSTONE...LANSING...
ATCHISON...CAMERON...SMITHVILLE...KEARNEY...BONNER SPRINGS...
PARKVILLE...TONGANOXIE...PLATTE CITY...BASEHOR...EDWARDSVILLE...
NORTH KANSAS CITY...RIVERSIDE...PLATTSBURG...
LATHROP AND WEATHERBY LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI NEAR MILE MARKER 0.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 419...AND NEAR
MILE MARKER 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 6 AND 12...AND BETWEEN
MILE MARKERS 16 AND 39.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 55.
 INTERSTATE 635 BETWEEN MILE MARKERS 4 AND 12.
 INTERSTATE 435 BETWEEN MILE MARKERS 11 AND 51.
 INTERSTATE 229 BETWEEN MILE MARKERS 0 AND 12.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 213 AND 226.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHEASTERN AND EAST CENTRAL KANSAS...AND WEST CENTRAL AND
NORTHWESTERN MISSOURI.

LAT...LON 3962 9503 3994 9480 3987 9421 3940 9430
      3911 9459 3902 9507 3920 9519 3942 9518
      3942 9530
TIME...MOT...LOC 0915Z 326DEG 37KT 3983 9470 3956 9496 3943 9522

CDB
Local storm report, Jul 7, 4:21 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     MARYVILLE               40.34N 94.87W
07/07/2016                   NODAWAY            MO   PUBLIC

            POWER OUT AND LARGE TREES DOWN IN THE CITY.

&&

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:26 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan49 min
Jul 7, 4:15 AM CDTSpecial Weather StatementEAXLeavenworth, Wyandotte30 min
Jul 7, 5:00 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami45 min
Jul 7, 5:42 AM CDTSevere Thunderstorm WarningEAXLinn, Miami46 min
Jul 7, 2:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt54 min
Jul 7, 3:29 AM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway31 min
Jul 7, 3:42 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt18 min
Jul 7, 3:58 AM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry, Nodaway, Worth50 min
Jul 7, 4:26 AM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Livingston, Mercer64 min
Jul 7, 4:38 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Daviess, DeKalb and 2 more52 min
Jul 7, 5:06 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Johnson, Lafayette, Linn, Livingston and 2 more54 min
Jul 7, 5:52 AM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Johnson, Linn, Macon and 3 more68 min
Jul 7, 6:57 AM CDTSevere Thunderstorm WarningEAXMacon, Randolph16 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.